Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


atriplia
Jul 12, 2008

este medicamento me causaria perdida de peso?

Response from Dr. Natterstad

No impliques Atripla (efavirenz, tenofovir y emtricitabina) en tu pérdida de peso, a menos que efavirenz te cause anorexia o sea pérdida de apetito (uno de los efectos secundarios posibles de este fármaco) y así consumo disminuido de comida. La pérdida de peso es un trastorno muy común en las personas viviendo con VIH y hay muchas causas potenciales. Sin más información, no puedo diagnosticar el problema sobre el Internet. Deberías hacerte ver por tu médico especialista en VIH para una evaluación meticulosa.

Dr. Steve


Previous
urgente
Next
Prueba de HIV metodo Abott recativo estoy contagiado?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement